# SDR 030520

- Difficulty date: May 14, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: PKJAA
- Make and model: Helio H-295
- Aircraft serial: 1436
- Aircraft time: 7,000 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 3910104322
- Condition: Elongated
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR ATTACH FITTING BOLT HOLE IS ENLARGED ON BOTH WINGS.  FITTINGS ARE BEING REPLACED.
